Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Difficulty in passing urine, feeling of obstruction at the end of urinary tract, uneven stream. Treatment?

Dear Sir, I am 32 year old male and having problem while urine passing, Actually i feel very lite sensation and feel something resistive at the end of urinary track ( penis ). and some times low stream and some times normal. I did urodynamic test, Urinary track test, Urine Passing test but nothing is there. Please suggest me what should i do. Thanks Syed
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Good morning from India,
When everything is normal in test and doctors says you are fit.
Than rely on them and try to forget your problem and keep mind in good mood.
You might have developed psychology that you have some problem and than the body presents itself according to your Psychology.
Eat healthy diet and drink plenty of water and do good exercise, you will be ok in few days.

Thanks for consulting here
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor